| Catalog Number |
94155 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
01/27/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Clarification to suspect product: lot number 963/3.Type of investigation code: b18, b20.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Clarification to type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe has been discarded.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.This is a known potential adverse event addressed in the product labeling.
Event or Problem Description
Healthcare professional reported a patient was injected with 0.8cc an unspecified juvéderm® ultra plus x.The patient was also injected concomitantly with ¿ipl, and botox®¿.The patient experienced a ¿vasovagal reaction¿ during the injection services.Patient left the clinic after an hour feeling better.Two weeks later, the patient experienced ¿vertigo¿.The patient also experienced a ¿black spot in their vision¿.Symptoms are ongoing.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.
Event or Problem Description